Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the minimal property of the Fourier projection

Authors: E. W. Cheney, C. R. Hobby, P. D. Morris, F. Schurer and D. E. Wulbert
Journal: Bull. Amer. Math. Soc. 75 (1969), 51-52
MathSciNet review: 0236588
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. L. Berman, On the impossibility of constructing a linear polynomial operator furnishing an approximation of the order of the best approximation, Dokl. Akad. Nauk SSSR 120 (1958), 1175–1177 (Russian). MR 0098941
  • 2. M. Golomb, Lectures on theory of approximation, Argonne National Laboratory, Argonne, Illinois, 1962.
  • 3. Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. MR 0133008

Additional Information